MAUDE Adverse Event Report: FUJIFILM CORPORATION EC-600HL; COLONOSCOPE AND ACCESSORIES

FUJIFILM CORPORATION EC-600HL; COLONOSCOPE AND ACCESSORIES
Model Number EC-600HL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 07/10/2018
Type of Reportable Event Serious Injury
Event or Problem Description
Something appears to be lodged in the forward water jet of the endoscope forcing a bifurcated stream of water instead of one continual stream.This caused the pressure to be increased causing a mucosal abrasion in the right part of the colon.Doctor was unsure if the bifurcated stream was apparent prior to the case, or happened interprocedurally.If prior to the case, then this could be a cross contamination issue.During an internal review, it was identified that this event was not reported to fda by the importer as required by 21 cfr 803.This event was reported to the manufacturer on 07/26/2018.The manufacturer reported this event to fda under report # 3001722928-2018-00057.

Brand Name
EC-600HL
Common Device Name
COLONOSCOPE AND ACCESSORIES
Manufacturer (Section D)
FUJIFILM CORPORATION
798 miyanodai kaisei-machi
ashigarakami-gun
kanagawa 258-8 538
JA  258-8538
MDR Report Key12445787
Report Number1000513161-2021-00012
Device Sequence Number14348082
Product Code FDF
UDI-Device Identifier04547410330212
UDI-Public(01)04547410330212(11)170301
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEC-600HL
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/11/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;